MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ TEGADERM¿; 3M¿ TEGADERM¿ HP TRANSPARENT FILM DRESSING, 9534HP

3M HEALTH CARE 3M¿ TEGADERM¿; 3M¿ TEGADERM¿ HP TRANSPARENT FILM DRESSING, 9534HP
Model Number 9534HP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Blister (4537); Swelling/ Edema (4577)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported to 3m a pediatric patient developed slight redness, swelling and a small number of blisters around the puncture site of the indwelling needle after use of 3m¿ tegaderm¿ dressing 9534hp for iv securement.The four years and seven months old male patient was admitted to the hospital for coughing for five days.The symptoms started after three days of wear.The skin was disinfected with iodine.The following day the mother of the patient reported bringing her child to the hospital and found the skin around the puncture site of the indwelling needle had large redness, swelling and many blisters.A dermatologist was consult and a wet compress with saline was applied to the site.Hydrocortisone butyrate cream and mupirocin ointment was prescribed for two topical applications daily and the symptoms started to improve.
 
Additional Manufacturer Narrative
H10: device has not been returned; therefore, 3m is unable to analyze the complaint due to not enough information.The reported skin symptoms can be due to skin sensitivities to adhesive products and/or attributed to improper application or removal of the product.There is a percentage of the population who are sensitive or who may become sensitive to adhesive products.Refer to product packaging and instructions for use for proper application and removal technique.Prepare the site according to the facility's protocol.Allow all preps and protectants to dry completely before applying dressing.Application: do not stretch the dressing as tension can cause skin trauma.Removal: gently grasp an edge and slowly peel the dressing from the skin in the direction of hair growth.Avoid skin trauma by peeling the dressing back, rather than pulling it up from the skin.3m will continue to monitor.

Brand Name
3M¿ TEGADERM¿
Common Device Name
3M¿ TEGADERM¿ HP TRANSPARENT FILM DRESSING, 9534HP
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY BROOKINGS
601 22nd ave south
brookings SD 57006
Manufacturer Contact
nadia battah
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key17595643
Report Number2110898-2023-00079
Device Sequence Number7364845
Product Code NAD
UDI-Device Identifier30707387807550
UDI-Public30707387807550
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model Number9534HP
Device Lot Number33HP7W8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexMale